Everolimus tedavisine bağlı interstisyel pnömoni

Nilüfer Aykaç Kongar, Ali Vefa Öztürk, Tolga Aktaş, Kerem Okutur, Metin Barlan
2016 Çukurova Üniversitesi Tıp Fakültesi Dergisi  
Öz Sixty seven years old female patient was admitted with complaints of fatigue, shortness of breath and cough, for one month. In 2007, the patient was treated with surgery and radiotherapy because of invasive ductal carcinoma in the right breast. Four months ago, after the identification of multiple metastatic lesions in lung, a treatment of everolimus 10mg/day began. After treatment the patient was diagnosed as everolimus-induced interstitial lung disease. Everolimus is a relatively safe oral
more » ... elatively safe oral anti-cancer agent, but as a serious side effect of interstitial lung disease have been reported. This case was presented to show the serious pulmonary toxicity related to Everolimus.
doi:10.17826/cutf.254588 fatcat:u64urfxixnggzpfpu6e2ct5hjm